Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Weight gain, low energy levels. On depo injection. Low iron levels. Side effects of depo on pregnancy?

hi im on the depo injection have been for 2 years now, i am starting to put alot of weight on recently feel so tiered like no energy wats so ever, wanting to sleep all the time, i no my iron levels are always low, but i have 4 children already, and scared incase i am pregnant wondering what the depo will do to the baby. thanx
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Firstly, your weight gain may be physiological as usually happens while on hormone therapy. The failure rate is very low with depot injection. In case you become pregnant with the injection, there is no need to panic as no harm has been reported in large scale studies so far. I advice you to get properly checked by your doctor to ensure that everything is in order. Take care.
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor